# SDR GAIA98116

- Difficulty date: November 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69739
- Make and model: Boeing 727224
- Aircraft serial: 20667
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION FOUND DURING A TRANSITION LIGHT 'C' PHASE IN PLAN, MAIN CABIN FLOORBEAM HAS SURFACE CORROSION ON TOP FLANGE, BS 1110, RBL 43.  REMOVED CORROSION IAW B727 SRM.  FABRICATED REPAIR PARTS IAW B727 SRM.  FABRICATED REPAIRPARTS IAW B727 SRM 53-10-8 FIG 8.  INSTALLED REPAIR IAW B727 SRM 53-10-8 FIG 8.  (M)
